# SDR ASAA0240249

- Difficulty date: December 22, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE FROM FORWARD GALLEY TO ROW 2.  REPAIRED BROKEN WIRES, REPLACED LIGHT SECTION, OPS CHECKED NORMAL RELEASED FOR SERVICE  (M)
